# SDR 2007UALA02973

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 23,193 hours, 9,145 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK WILL NOT TEST.  NO SHOP FINDINGS COULD BE LOCATED FOR THIS UNIT-  FO'S O2 BOX WAS REPLACED ON AIRCRAFT- NO REPEATS SINCE ORIGINAL.
